MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40012UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Intimal Dissection (1333); Patient Problem/Medical Problem (2688)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician intended to use two resolute onyx drug eluting stent devices ((b)(4)) to treat a moderately tortuous, moderately calcified lesion in the ostium of a mammary graft.No issues were noted when removing the protective sheath.The (b)(4) was inspected with no issues however the (b)(4) was not inspected.Negative prep was performed with no issues for both devices.The lesion was pre-dilated.Resistance was encountered when advancing the devices.The inflation device remained on neutral pressure during the delivery of the devices.It is reported that both stents dislodged during delivery to /at the lesion.The first device ((b)(4)) was not removed from the patient.The stent was deployed at the lesion, using a 4.0 x 12 resolute onyx balloon and post-dilated.The second device ((b)(4)) was removed from the patient using a low profile balloon, a euphora rx 1.5 x 15.No patient injury is reported.
 
Additional Manufacturer Narrative
Image review: the images capture the moderately tortuous, moderately calcified lesion as reported by the account.The images capture the guidewire advancing distally in the lesion, pre-dilation is performed with two balloons, followed by stent im plantation.A dissection is noted prior to stent delivery.Complete stents lima coverage (full metal jacket) was performed.No images of the reported resistance encountered delivery, or the reported subsequent dislodgement were visible in the images provided.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7132893
Report Number9612164-2017-02023
Device Sequence Number1260601
Product Code NIQ
UDI-Device Identifier00643169557154
UDI-Public00643169557154
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Catalogue NumberRONYX40012UX
Device Lot Number0008822120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer04/26/2018
04/26/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date05/22/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight93